# SDR REXA2017112701199

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 25,687 hours, 23,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT FOUND TO BE INOP DURING ROUTINE 200 JOB CARD INSPECTION OF EMERGENCY LIGHTS. REMOVED AND REPLACED EMERGENCY LIGHT BULB IAW AMM 33-51-21-04 P/N OFF/ON WL-1317.
